Differential and Integral Equations

Existence for critical Hénon-type equations

Wei Long and Jianfu Yang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is concerned with the existence of a nontrivial solution for \begin{equation} -\Delta u=\lambda u+|x|^{\alpha}|u|^{2^*-2}u,\,\,\, {\rm in}\ \ \Omega, \quad u=0,\,\,\, {\rm on} \ \ \partial \Omega, \tag*{(0.1)} \end{equation} where $\lambda > 0$ and $\Omega \subset \mathbb{R}^n$ is a smooth bounded domain. Let $\lambda_k,$ $ k =1,2,\ldots$, be eigenvalues of the operator $-\Delta$; we show for $\lambda_k < \lambda < \lambda_{k+1}$ that problem (0.1) possesses at least a solution and each $\lambda_k$ is a bifurcation point.

Article information

Source
Differential Integral Equations, Volume 25, Number 5/6 (2012), 567-578.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012680

Mathematical Reviews number (MathSciNet)
MR2951742

Zentralblatt MATH identifier
1265.35061

Subjects
Primary: 35J20: Variational methods for second-order elliptic equations 35J25: Boundary value problems for second-order elliptic equations 35J60: Nonlinear elliptic equations 35J61: Semilinear elliptic equations

Citation

Long, Wei; Yang, Jianfu. Existence for critical Hénon-type equations. Differential Integral Equations 25 (2012), no. 5/6, 567--578. https://projecteuclid.org/euclid.die/1356012680


Export citation